Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Apr 18, 2016, 5:39 AM CDT for Liberty County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 5:39 AM CDT (10:39 UTC)
- Expired
- Apr 18, 2016, 6:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Liberty County, TX
The radar
The Houston radar (KHGX), 66 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 466 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
765
WFUS54 KHGX 181039
TORHGX
TXC291-181115-
/O.NEW.KHGX.TO.W.0006.160418T1039Z-160418T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
539 AM CDT MON APR 18 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 615 AM CDT
* AT 539 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DAYTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...AMES...HARDIN...KENEFICK AND DAYTON LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 2993 9496 3001 9500 3026 9483 3005 9465
TIME...MOT...LOC 1039Z 232DEG 30KT 3000 9494
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
391 follow-up statement
728
WWUS54 KHGX 181107
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT MON APR 18 2016
TXC291-181117-
/O.EXP.KHGX.TO.W.0006.000000T0000Z-160418T1115Z/
LIBERTY TX-
607 AM CDT MON APR 18 2016
...THE TORNADO WARNING FOR SOUTH CENTRAL LIBERTY COUNTY WILL EXPIRE
AT 615 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2993 9496 3001 9500 3026 9483 3005 9465
TIME...MOT...LOC 1104Z 232DEG 30KT 3000 9494
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 18, 3:56 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 18, 3:56 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT MON APR 18 2016
.DISCUSSION...
SEVERE...HISTORIC FLOOD EVENT ONGOING. SEVERAL FLASH FLOOD
WARNINGS AND FLASH FLOOD EMERGENCIES IN EFFECT FROM SLOW MOVING
BAND OF THUNDERSTORMS. MULTIPLE HIGH WATER RESCUES REPORTED AND
STRUCTURES BEING FLOODED. UNFORTUNATELY BAND OF THUNDERSTORMS TO
IMPACT AREAS ALREADY HAVING RECEIVED HEAVY RAIN FOR POTENTIALLY SEVERAL
MORE HOURS.
WORST CASE SCENARIO AS DEEP MOISTURE ADVECTING IN OFF THE GULF
AND BEING FOCUSSED ALONG E TO W BAND OF THUNDERSTORMS WITH VERY
LITTLE MOVEMENT. MODELS HAVE STRUGGLED TO CAPTURE PLACEMENT AND
TIMING OF CONVECTION AND DIFFICULT GOING FORWARD AS WELL. NOT MUCH
CHANGE IN THE PATTERN IS EXPECTED THROUGH TUESDAY. THROUGH TUESDAY
EXPECT ADDITIONAL ROUNDS OF HEAVY RAIN WHICH WILL ONLY EXACERBATE
FLOODING ALREADY ONGOING. DIFFICULT TO TIME THINGS BUT
THUNDERSTORM COMPLEXES WILL GENERALLY BE SLOW MOVING. CONCERN IS
THEY WILL OCCUR IN SIMILAR AREAS. HAVE HAD TO RAISE POPS WEDNESDAY
AS WELL AS MODELS SHOWING ANOTHER VORT LOBE PIVOTING AROUND UPPER
LOW LIKELY BRINGING MORE SHOWERS AND THUNDERSTORMS. REALLY DONT
DRY OUT UNTIL POSSIBLY FRIDAY AS MODELS SUGGEST RIDGING AT SURFACE
AND ALOFT. 46
&&
.MARINE...
A COASTAL FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER COASTAL
AREAS...GALVESTON...HARRIS...CHAMBERS. FURTHER SOUTH ACROSS BRAZORIA
AND MATAGORDA WILL HAVE A COASTAL FLOOD ADVISORY. WATER LEVELS ARE
PEAKING AROUND 4 FEET AT HIGH TIDES IN THE WARNING AREA AND AROUND
3.5 FEET IN THE ADVISORY AREA. AFTER THE AFTERNOON HIGHT TIDE
PEAKING 2-3 PM WE WILL LIKELY SEE WATER LEVELS BEGIN TO SUBSIDE
SOME...ALTHOUGH STILL WELL ABOVE NORMAL.
THE SMALL CRAFT ADVISORY WILL CONTINUE TODAY AS WELL. SHOULD SEE
WINDS/SEAS SUBSIDE SOME DURING THE DAY TODAY. 33
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 75 66 78 66 81 / 100 90 60 20 40
HOUSTON (IAH) 77 67 77 67 82 / 90 90 70 30 50
GALVESTON (GLS) 75 70 75 70 77 / 70 80 80 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...99Hazardous weather outlook, Apr 17, 5:48 AM CDT, 23 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT SUN APR 17 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE ...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO. THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL TEXAS THIS AFTERNOON. FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM... HUNTSVILLE LINE. COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES. COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON AND THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY. GMZ330-335-350-355-370-375-181100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS BUILDING ABOVE 7 FEET. EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO 3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
In the hours before
Local storm report, Apr 18, 4:26 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE Houston/Galveston TX
426 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM FLASH FLOOD 6 N COLUMBUS 29.79N 96.55W
04/18/2016 COLORADO TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED AND WATER RESCUES BEING CONDUCTED
ACROSS THE NORTHERN PARTS OF THE COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1600071
42Local storm report, Apr 18, 4:51 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
451 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
SIXTY HIGH WATER RESCUES IN PROGRESS ACROSS PARTS OF
HARRIS COUNTY.
&&
EVENT NUMBER HGX1600072
42Local storm report, Apr 18, 4:57 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
457 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM FLASH FLOOD 6 SSW JERSEY VILLAGE 29.82N 95.62W
04/18/2016 HARRIS TX TRAINED SPOTTER
NUMEROUS WATER COVERED ROADS. WATER IN HOMES IN AND
AROUND THE ADDICKS AREA.
&&
EVENT NUMBER HGX1600073
42Local storm report, Apr 18, 5:08 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
508 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD 7 NW TODD MISSION 30.35N 95.90W
04/18/2016 GRIMES TX BROADCAST MEDIA
MAJOR FLOODING ALONG COUNTY ROAD 311 WITH WATER HALFWAY
UP STREET SIGNS.
&&
EVENT NUMBER HGX1600074
42Local storm report, Apr 18, 5:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
515 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 4 WNW JERSEY VILLAGE 29.91N 95.63W
04/18/2016 HARRIS TX BROADCAST MEDIA
RAIN GUAGE NEAR THE INTERSECTION OF HUFFMIESTER AND
HIGHWAY 6 NORTH HAS SURPASSED MORE THAN 20 INCHES. THE
COPPER GROVE SUBDIVISION HAS HIGH THIGH DEEP WATER IN
THE ROADS WITH WATER UP TO THE SIDE WINDOWS OF MANY
VEHICLES.
&&
EVENT NUMBER HGX1600075
42Local storm report, Apr 18, 5:39 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
539 AM CDT MON APR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM FLASH FLOOD HOUSTON 29.77N 95.39W
04/18/2016 HARRIS TX COUNTY OFFICIAL
AT LEAST 40 SUBDIVISIONS IN AND AROUND THE HOUSTON AREA
REPORTING FLOODING.
&&
EVENT NUMBER HGX1600076
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 10:36 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Harris, Waller | 3 hr |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:37 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 44 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| Apr 18, 7:08 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.